# SDR SWIA201439287

- Difficulty date: August 31, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 31,673 hours, 26,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER EMERGENCY EXIT SIGN AT RT OVERWING EXIT NOT WORKING.  R & R THE LOWER EXIT SIGN AT THE LT WING EMERGENCY EXIT AND THE NR 3 EMERGENCY LIGHT INVERTER IAW AMM, OPS CHECK GOOD AT THIS TIME.(2014NM060066)
